MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED LAT STEM SIZE 1; HIP FEMORAL STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED LAT STEM SIZE 1; HIP FEMORAL STEM
Catalog Number 01.18.141
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 05/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
At about 10 years and 9 months after primary, the patient has been revised because of aseptic loosening of the stem.The surgery has been completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 06-jun-2024, lot 104273: (b)(4) items manufactured and released on 10-feb-2011.Expiration date: 2016-01-31.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event since the release of this lot.Clinical evaluation revision 10 years and 9 months after primary tha due to aseptic loosening.From the radiographic image signs of stress shielding and radiolucent lines in gruen zones 1 and 7 are visible along with significant diaphyseal cortical hypertrophy.As former x-ray images are not available, the history cannot be reconstructed in detail.
 
Additional Manufacturer Narrative
Piece returned on 17 jul 2024 visual inspection performed bz r&d project manager: during the analysis it is evaluated the explanted stem.Some burns and scratches are present mainly on the neck part probably due to revision surgery.The stem titanium body is completely free of ha, as it is expectable after years of implantation.It is not possible to determine the root cause of reported complaint.

Brand Name
STEM: AMISTEM H HA COATED LAT STEM SIZE 1
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19606725
Report Number3005180920-2024-00460
Device Sequence Number8204372
Product Code LZO
UDI-Device Identifier07630030804175
UDI-Public07630030804175
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2016
Device Catalogue Number01.18.141
Device Lot Number104273
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/25/2024
Supplement Report FDA Received Date08/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/10/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale